Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Orange urine after taking Mucinex for cold. Should I be concerned?

Just curious...I have a cold and have taken two doses of mucinex (spelling?) and now my urine has turned this something that I should be concerned about or just a side effect of the medication...the mucinex contains acetaminophen/ dextromethorphan , guelfensin and phenylephrine . I am also on Methotrexate and Remicade for rheumatoid arthritis
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  1097
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,Asalamo alaikum. mostly dark urin is due to 1 . less intake of water with medicine(dehdration) 2 taking any B complex with your drug which is water soluble so it gives colour to urin but in your case is 3. kidney filter toxins out of your system and many of them are extreated through kidney.This give colouration to urin SO take lot of water along the medicine.( warm water as you have cough) ok take care
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor